Zahlentheorie in rationalen Algebren.

A. Speiser

Commentarii mathematici Helvetici (1935/36)

  • Volume: 8, page 391-406
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Speiser, A.. "Zahlentheorie in rationalen Algebren.." Commentarii mathematici Helvetici 8 (1935/36): 391-406. <>.

author = {Speiser, A.},
journal = {Commentarii mathematici Helvetici},
pages = {391-406},
title = {Zahlentheorie in rationalen Algebren.},
url = {},
volume = {8},
year = {1935/36},

AU - Speiser, A.
TI - Zahlentheorie in rationalen Algebren.
JO - Commentarii mathematici Helvetici
PY - 1935/36
VL - 8
SP - 391
EP - 406
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.